Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 249, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 19, 2009, 11:13 AM EST for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2009, 11:13 AM EST (16:13 UTC)
- Expired
- Dec 19, 2009, 9:12 PM EST
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Coweta County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 5 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Line Creek at Highway 85 near Senoia (LING1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 191613 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1113 AM EST SAT DEC 19 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC077-113-255-200613- /O.NEW.KFFC.FL.W.0249.091219T1613Z-000000T0000Z/ /LING1.1.ER.091219T1515Z.091219T1545Z.000000T0000Z.NO/ 1113 AM EST SAT DEC 19 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE LINE CREEK NEAR SENOIA * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 1045 AM SATURDAY THE STAGE WAS 10.0 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS...PRIMARILY AFFECTING AGRICULTURAL AND WOODED AREAS. A SMALL...DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$
2 follow-up statements
000 WGUS82 KFFC 192205 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 PM EST SAT DEC 19 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES COUNTIES FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING COUNTIES LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND WHEELER COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC021-153-169-207-289-201205- /O.CON.KFFC.FL.W.0242.000000T0000Z-091222T2159Z/ /MACG1.1.ER.091218T2350Z.091219T1015Z.091222T1559Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL TUESDAY AFTERNOON. * AT 4PM SATURDAY THE STAGE WAS 20.0 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC023-235-201204- /O.CON.KFFC.FL.W.0224.000000T0000Z-000000T0000Z/ /HAWG1.1.ER.091220T0651Z.091224T0600Z.000000T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM AFTER MIDNIGHT TOMORROW UNTIL FURTHER NOTICE. * AT 3PM SATURDAY THE STAGE WAS 19.2 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 23.2 FEET BY EARLY THURSDAY MORNING. * AT 25.0 FEET...MINOR FLOODING OCCURS...WITH SOME ROADS CLOSED WITH ACCESS TO RESIDENCES. RIVERVIEW ROAD CLOSES TO RESIDENTS. $$ GAC091-271-315-201204- /O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.091208T1552Z.091217T1300Z.000000T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 3PM SATURDAY THE STAGE WAS 14.4 FEET...AND STEADY. * MODERATE FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC209-271-309-201204- /O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/ /LBRG1.1.ER.091215T1530Z.091222T0000Z.000000T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR LUMBER CITY * UNTIL FURTHER NOTICE. * AT 4PM SATURDAY THE STAGE WAS 15.7 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY MONDAY EVENING THEN BEGIN FALLING. * AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE. $$ GAC213-313-201204- /O.CON.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/ /ETNG1.1.ER.091219T1830Z.091219T2130Z.000000T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR ETON * UNTIL FURTHER NOTICE. * AT 4PM SATURDAY THE STAGE WAS 12.0 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 12.0 FEET. $$ GAC313-201204- /O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.091219T0437Z.091219T2130Z.000000T0000Z.UU/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 4PM SATURDAY THE STAGE WAS 17.0 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE... AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD. $$ GAC117-121-201204- /O.CON.KFFC.FL.W.0229.000000T0000Z-091221T0600Z/ /APHG1.1.ER.091218T1857Z.091219T2130Z.091221T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL LATE SUNDAY NIGHT. * AT 4PM SATURDAY THE STAGE WAS 9.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * AT 9.0 FEET...ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT FLOODING AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. $$ GAC045-077-149-200600- /O.CON.KFFC.FL.W.0243.000000T0000Z-091220T0600Z/ /WHTG1.1.ER.091219T0217Z.091219T1645Z.091220T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * UNTIL LATE TONIGHT. * AT 4PM SATURDAY THE STAGE WAS 16.9 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. * AT 17.0 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR CLIFF PAYTON CIRCLE FLOODS. $$ GAC265-317-201204- /O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/ /WTNG1.1.ER.091219T1600Z.091219T2100Z.000000T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER NEAR WASHINGTON * UNTIL FURTHER NOTICE. * AT 4PM SATURDAY THE STAGE WAS 19.4 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 19.0 FEET. $$ GAC067-097-200426- /O.EXT.KFFC.FL.W.0248.000000T0000Z-091220T0426Z/ /AUSG1.1.ER.091219T1700Z.091219T2045Z.091219T2226Z.NO/ 505 PM EST SAT DEC 19 2009 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL THIS EVENING. * AT 3PM SATURDAY THE STAGE WAS 10.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$ GAC063-113-255-201204- /O.CON.KFFC.FL.W.0247.000000T0000Z-091220T1312Z/ /LOVG1.1.ER.091219T1420Z.091220T0000Z.091220T0712Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR LOVEJOY * UNTIL SUNDAY MORNING. * AT 4PM SATURDAY THE STAGE WAS 12.4 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. SOME ROADS BEGIN TO FLOOD SUCH AS UPPER RIVERDALE ROAD AND MOCKINGBIRD. $$ GAC077-113-255-201204- /O.CON.KFFC.FL.W.0249.000000T0000Z-000000T0000Z/ /LING1.1.ER.091219T1515Z.091219T2045Z.000000T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE LINE CREEK NEAR SENOIA * UNTIL FURTHER NOTICE. * AT 3PM SATURDAY THE STAGE WAS 10.2 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$ GAC217-247-201204- /O.CON.KFFC.FL.W.0239.000000T0000Z-091220T1251Z/ /MYRG1.1.ER.091219T1243Z.091219T2100Z.091220T0651Z.UU/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD * UNTIL SUNDAY MORNING. * AT 4PM SATURDAY THE STAGE WAS 11.4 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE SUNDAY MORNING. * AT 11.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY. $$ GAC059-133-219-201204- /O.CON.KFFC.FL.W.0236.000000T0000Z-091222T1200Z/ /PNFG1.1.ER.091219T0019Z.091220T1800Z.091222T0600Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL TUESDAY MORNING. * AT 4PM SATURDAY THE STAGE WAS 14.6 FEET...AND RISING/FALLING/STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS... WOODLANDS AND PASTURES NEAR THE RIVER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.4 FEET ON JUL 26 2001. $$ GAC303-319-201204- /O.CON.KFFC.FL.W.0251.000000T0000Z-000000T0000Z/ /OCOG1.1.ER.091219T1545Z.091219T2045Z.000000T0000Z.NR/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR AVANT MINE OCONEE * UNTIL FURTHER NOTICE. * AT 3PM SATURDAY THE STAGE WAS 18.5 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18.0 FEET. $$ GAC209-283-309-201204- /O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/ /MTVG1.1.ER.091218T1937Z.091220T0000Z.000000T0000Z.NO/ 505 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * UNTIL FURTHER NOTICE. * AT 4PM SATURDAY THE STAGE WAS 16.4 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE PASTURE AND WOODLAND ALONG THE OCONEE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD. $$
000 WGUS82 KFFC 200212 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 912 PM EST SAT DEC 19 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC313-201612- /O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.091219T0437Z.091220T0145Z.000000T0000Z.UU/ 912 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 8PM SATURDAY THE STAGE WAS 17.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. $$ GAC115-201611- /O.CON.KFFC.FL.W.0253.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.091219T2125Z.091220T0145Z.000000T0000Z.NO/ 912 PM EST SAT DEC 19 2009 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM * UNTIL FURTHER NOTICE. * AT 8PM SATURDAY THE STAGE WAS 24.1 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 24.0 FEET. $$ GAC077-113-255-200242- /O.CAN.KFFC.FL.W.0249.000000T0000Z-091220T0212Z/ /LING1.1.ER.091219T1515Z.091219T2045Z.091220T0130Z.NO/ 912 PM EST SAT DEC 19 2009 THE FLOOD WARNING IS CANCELLED FOR THE LINE CREEK NEAR SENOIA * UNTIL WEDNESDAY DECEMBER 31. * AT 8PM SATURDAY THE STAGE WAS 10.0 FEET...AND RISING. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 19, 5:11 AM EST, 6 hours 2 minutes earlier.
Area forecast discussion, Dec 19, 5:11 AM EST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 AM EST SAT DEC 19 2009 .SHORT TERM /TODAY THROUGH MONDAY/... STRONG SURFACE LOW CONTINUES MOVING NORTHEAST ALONG THE EASTERN SEABOARD. LOW- TO MID-LEVEL MOISTURE WILL CONTINUE ACROSS THE AREA...ESPECIALLY NORTH GEORGIA...TODAY AS THE STRONG UPPER TROUGH PASSES THROUGH. NORTHERLY FLOW FROM CENTRAL PLAINS HIGH PRESSURE COMBINED WITH THE DEEP TROUGH WILL KEEP TEMPERATURES COOL TODAY INTO TOMORROW...AND WITH THE MOISTURE AND OROGRAPHIC LIFT IN THE NORTH WILL CONTINUE TO SEE A RAIN/SNOW MIX ACROSS THE MOUNTAINS. MAY SEE A CHANGEOVER TO ALL SNOW OVERNIGHT TONIGHT...BUT DO NOT EXPECT MUCH IF ANY IN THE WAY OF ACCUMULATIONS...A DUSTING AT BEST. TROUGH PUSHES TO THE EAST BY MONDAY LEAVING US IN NORTHWEST FLOW ALOFT...UNDER THE INFLUENCE OF SURFACE HIGH PRESSURE OVER THE NORTHERN GULF. THIS WILL ALLOW MODEST TEMPERATURE RECOVERY... CLOSER TO NORMAL LEVELS. HAVE GENERALLY LEANED ON THE COOL SIDE OF GUIDANCE THROUGH THE SHORT TERM AS MODELS HAVE BEEN TOO WARM FOR THE PAST SEVERAL DAYS. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... NEAR ZONAL FLOW ALOFT AT THE BEGINNING OF THE EXTENDED WILL TRANSITION TO WEAK RIDGING ALOFT AHEAD OF THE NEXT STRONG SYSTEM THAT WILL IMPACT THE EASTERN TWO-THIRDS OF THE COUNTRY THROUGH THE WEEK. COOL HIGH PRESSURE COMING OUT OF CANADA AND SLIDING DOWN THE UPPER CONFLUENCE ZONE WILL MERGE WITH THE AFOREMENTIONED GULF HIGH. CLASSICAL CAD SETUP INDICATED EARLIER ON THE ECMWF THAN THE GFS...BUT STILL DECENT AGREEMENT IN THE COOL NORTHEASTERLY FLOW. ECMWF...HOWEVER...IS SLOWER WITH THE SYSTEM STRENGTHENING OFF THE ROCKIES ON WEDNESDAY. POPS MAY ARRIVE WEDNESDAY AFTERNOON...LEFT IT AT CHANCE WEST AT BEST FOR NOW DUE TO THE INCREASED UNCERTAINTY WITH THE SLOWER ECMWF. BY THURSDAY 12Z THE GFS HAS THE LOW OVER NORTHERN MISSISSIPPI...AND THE UPPER LOW OVER CENTRAL ARKANSAS. ECMWF IS IN NORTHEAST OKLAHOMA WITH THE SURFACE LOW AND SOUTHWEST OKLAHOMA WITH THE UPPER LOW. THESE DIFFERENCES COULD HAVE A BIG IMPACT ON TEMPERATURES...WITH THE GFS ON THE COOLER SIDE. NOTE THAT YESTERDAYS 00Z RUN OF THE GFS WAS FURTHER NORTH WITH THE SYSTEM...AND TODAYS 00Z RUN RETURNS TO A SIMILAR SOLUTION AS WAS SUGGESTED TWO DAYS AGO BY THE GFS. GFS ENSEMBLE STANDARD DEVIATIONS REMAIN VERY HIGH. HAVE TRIED TO MUTE THE TEMPERATURE DIFFERENCES BETWEEN THE RUNS DUE TO THESE FLIP-FLOPS. CONFIDENCE VERY LOW IN DETAILS...BUT IT DOES SEEM LIKE WERE IN FOR ANOTHER GOOD RAIN EVENT. THE GFS SOLUTION WOULD INDICATE A RAIN/SNOW MIX OVER NORTH GEORGIA CHRISTMAS MORNING (ECMWF HAS THE PRECIP SHIELD FURTHER NORTH). UNTIL THERE IS BETTER AGREEMENT IN THE MODELS...SEE NO REASON TO ALTER THE EXTENDED FORECAST MUCH FROM WHAT WAS ALREADY OUT...THOUGH THE AMOUNT OF MOISTURE MOVING ACROSS THE AREA HAS WARRANTED LIKELY POPS IN SOME AREAS. STILL NOT SURE ABOUT ANY THUNDER POTENTIAL...IF IT HAPPENS IT LOOKS LIKE THURSDAY AFTERNOON AND EVENING WOULD BE THE BEST TIME FRAME...BUT HAVE STILL NOT INCLUDED ANY AT THIS TIME. TDP && .AVIATION... IFR CIGS HAVING A HARD TIME STAYING TOGETHER WITH THE DOWNSLOPING FLOW AND WILL START ALL AREAS MVFR CIGS. WITH WINDS NORTHWEST/WEST AROUND 5 TO 10 KTS FOG HAS NOT BEEN A PROBLEM. LOW LEVEL MOISTURE CONTINUES TO ADVECT INTO THE AREA THROUGH TONIGHT AND THIS WILL KEEP MVFR CIGS 1500 THIS MORNING...BECOMING 2500 THIS AFTERNOON AND TONIGHT. WINDS WILL BE A BIT GUSTY WITH WINDS AT 975 AND 925 20 TO 25 KTS. SHOULD SEE SLIGHTLY WEAKER WINDS TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 44 32 47 29 52 / 10 10 5 5 5 ATLANTA 42 31 47 30 53 / 10 10 5 5 5 BLAIRSVILLE 38 28 39 24 44 / 30 40 10 5 5 CARTERSVILLE 41 31 45 27 50 / 20 20 5 5 5 COLUMBUS 48 34 52 30 56 / 5 5 5 5 5 GAINESVILLE 42 32 44 29 49 / 10 20 5 5 5 MACON 51 33 53 28 57 / 5 5 5 5 5 ROME 41 33 47 27 51 / 20 20 10 5 5 PEACHTREE CITY 44 29 46 26 53 / 10 5 5 5 5 VIDALIA 53 33 53 28 56 / 0 5 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, Dec 19, 6:17 AM EST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 617 AM EST SAT DEC 19 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 617 AM EST SAT DEC 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH TONIGHT. THIS WILL BRING DRIER AND MORE STABLE AIR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 7:27 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
| Dec 18, 8:40 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 28 hr |
| Dec 19, 12:37 AM EST | River Flood Warning | FFC | Whitfield | 52 hr |
| Dec 19, 12:56 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Dec 19, 4:20 AM EST | River Flood Warning | FFC | Dooly | 9 hr |
| Dec 19, 5:02 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 16 hr |
| Dec 19, 8:50 AM EST | River Flood Warning | FFC | Cobb, Douglas | 32 hr |
| Dec 19, 11:34 AM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 10 hr |
| Dec 19, 11:34 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 27 hr |
| Dec 19, 1:43 PM EST | River Flood Warning | FFC | Murray, Whitfield | 8 hr |
| Dec 19, 4:43 PM EST | River Flood Warning | FFC | Floyd | 7 hr |
| Dec 19, 4:43 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Dec 19, 4:43 PM EST | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 5 days |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.